# SDR TAMF20060018O

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 67,021 hours, 23,895 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4624J0300SS
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EICAS MSG GEAR DOORS AND GEAR DISAGREE DISPLAYED WITH GEAR HANDLE UP (LEFT GEAR REMAINED EXTENDED).  FLT DEVIATED TO AND LANDED WITHOUT PROBLEMS.  MAINTENANCE TECHNICIANS INSPECTED LT WHEEL WELL AREA AND DISCOVERED HYDRAULIC LEAK BY LT MLG UP HOSE (PN: AS4624J0300SS).  LT MLG UP HOSE WAS REMOVED AND REPLACED AS PER AMM 20-10-10 PAGE 401 WITH SATISFACTORY RESULTS.  ALSO, C HYDRAULIC SYSTEM WAS SERVICED AS PER AMM 12-12-01 PAGE 301.  THE AIRPLANE RETURNED TO COMMERCIAL OPERATIONS WITHOUT PROBLEMS.
